# SDR SWIA2020012147849

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PLATE ASSY SHOWING SIGNS OF CORROSION. (EVALUATE)       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED SERVICE DOOR PLATE ASSY P/N 601R38957-31. NEW PLATE ASSY INSTALLED ON JOB # 2759260.
